MathSciNet Relay Station
MathSciNet bibliographic data
MR1667555 13G05 (13A15 13F05)
Fanggui, Wang; McCasland, R. L. On strong Mori domains. J. Pure Appl. Algebra 135 (1999), no. 2, 155–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement